# SDR USAA2012120400012

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 62,123 hours, 41,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE BREAKAWAY FLASHLIGHT IN AFT RIGHT REAR GALLEY NOT BLINKING.  MAINTENANCE REPLACED BATTERY FOR FLASHLIGHT AT AFT RIGHT REAR GALLEY.  OPS CHECK GOOD.
